Publications with D. Fremlin
All publications by David H. Fremlin and S. Shelah
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:103||Fremlin, D. H., & Shelah, S. (1979). On partitions of the real line. Israel J. Math., 32(4), 299–304. DOI: 10.1007/BF02760459 MR: 571084|
|Sh:406||Fremlin, D. H., & Shelah, S. (1993). Pointwise compact and stable sets of measurable functions. J. Symbolic Logic, 58(2), 435–455. arXiv: math/9209218 DOI: 10.2307/2275214 MR: 1233919 |
|Sh:406a||Fremlin, D. H., & Shelah, S. Postscript to Shelah & Fremlin [Sh:406]. Preprint. |
strengthens a theorem of [Sh:406]